Le problème de Torelli
Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 651, p. 7-20
@incollection{SB_1985-1986__28__7_0,
     author = {Beauville, Arnaud},
     title = {Le probl\`eme de Torelli},
     booktitle = {S\'eminaire Bourbaki : volume 1985/86, expos\'es 651-668},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {145-146},
     year = {1987},
     note = {talk:651},
     pages = {7-20},
     zbl = {0621.14012},
     mrnumber = {880023},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1985-1986__28__7_0}
}
Beauville, Arnaud. Le problème de Torelli, in Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 651, pp. 7-20. http://www.numdam.org/item/SB_1985-1986__28__7_0/

[A] A. Andreotti - On a theorem of Torelli, Amer. J. of Math. 80 (1958), 801-821. | MR 102518 | Zbl 0084.17304

[B 1] A. Beauville - Les singularités du diviseur Θ de la jacobienne intermédiaire de l'hypersurface cubique dans P4 , Algebraic Threefolds, Springer-Verlag Lect. Notes 947 (1982), 190-208. | Zbl 0492.14033

[B 2] A. Beauville - Surfaces K3, Exposé 609 au Séminaire Bourbaki (juin 1983) Astérisque 105-106 (1983), 217-229. | Numdam | MR 728990 | Zbl 0528.14016

[B-P-V] W. Barth, C. Peters, A. Van De Ven - Compact complex surfaces, Springer-Verlag, Heidelberg (1984). | MR 749574 | Zbl 0718.14023

[C 1] F. Catanese - The moduli and the global period mapping of surfaces with K2 = pg = 1 : a counterexample to the global Torelli problem, Compositio math. 41 (1980), 401-414. | Numdam | MR 589089 | Zbl 0444.14008

[C 2] F. Catanese - On the period map of surfaces with K2 = χ = 2 , Classification of algebraic and analytic manifolds (K. Ueno, editor). Progress in Math. 39, Birkhäuser (1983), 27-43. | Zbl 0543.14019

[C-D] F. Catanese, O. Debarre - Surfaces with K2 = 2 , pg = 1 , q = 0 , à paraître. | Zbl 0658.14016

[C-G] J. Carlson, P. Griffiths - Infinitesimal variations of Hodge structure and the global Torelli problem, Journées de géométrie algébrique d'Angers, Sijthoff and Nordhoff (1980), 51-76. | MR 605336 | Zbl 0479.14007

[Ch 1 ] K. Chakiris - Counterexamples to global Torelli for certain simply-connected surfaces, Bull. Amer. Math. Soc. 2 (1980), 297-299. | MR 555265 | Zbl 0432.32014

[Ch 2] K. Chakiris - The Torelli problem for elliptic pencils, Topics in transcendental algebraic geometry (P. Griffiths, editor), Annals of Math. Studies 106, Princeton University Press (1984), 157-181. | MR 756851 | Zbl 0603.14021

[Ci] C. Ciliberto - On a proof of Torelli's theorem, Algebraic geometry - open problems, Springer-Verlag, Lect. Notes 997 (1983), 113-123. | MR 714743 | Zbl 0513.14016

[C1-G] H. Clemens, P. Griffiths - The intermediate Jacobian of the cubic threefold, Ann. of Math. 95 (1972), 218-356. | MR 302652 | Zbl 0214.48302

[Co] A. Comessatti - Sulle trasformazioni hermitiane delle varietà di Jacobi, Atti R. Accad. Sci. Torino, 50 (1914-15), 439-455. | JFM 45.1359.03

[Co-D] D. Cox, R. Donagi - On the failure of variational Torelli for regular elliptic surfaces with a section, à paraître. | Zbl 0566.14005

[D] O. Debarre - Sur la démonstration de A. Weil du théorème de Torelli pour les courbes, Compositio math. 58 (1986), 3-11. | Numdam | MR 834045 | Zbl 0623.32017

[De] P. Deligne - Travaux de Griffiths, Exposé 376 du Séminaire Bourbaki (juin 1970), Springer-Verlag, Lect. Notes 180 (1971). | Numdam | MR 498581 | Zbl 0208.48601

[Do 1] R. Donagi - Generic Torelli for projective hypersurfaces, Compositio Math. 50 (1983), 325-353. | Numdam | MR 720291 | Zbl 0598.14007

[Do 2] R. Donagi - Generic Torelli and variational Schottky, Topics in transcendental algebraic geometry (P. Griffiths, editor), Annals of Math. Studies 106, Princeton University Press (1984), 239-258. | MR 756855 | Zbl 0603.14010

[Do-G] R. Donagi, M. Green - A new proof of the symmetrizer lemma and a stronger weak Torelli theorem for projective hypersurfaces, J. of Diff. Geometry 20(1984), 459-461. | MR 788289 | Zbl 0599.14005

[F] H. Flenner - The infinitesimal Torelli problem for zero sets of sections of vector bundles, à paraître. | Zbl 0613.14010

[F-S] R. Friedman, R. Smith - Degenerations of Phym varieties and intersections of three quadrics, à paraître. | Zbl 0619.14027

[G 1 ] M. Green - Quadrics of rank four in the ideal of a canonical curve, Inventiones math. 75 (1984), 85-104. | MR 728141 | Zbl 0542.14018

[G 2] M. Green - Koszul cohomology of projective varieties, J. of Diff. Geometry 19 (1984), 125-171. | MR 739785 | Zbl 0559.14008

[G 3] M. Green - The period map for hypersurfaces sections of high degree of an arbitrary variety, Compositio math. 55 (1984), 135-156. | Numdam | MR 795711 | Zbl 0588.14004

[Gr 1 ] P. Griffiths - Periods of integrals on algebraic manifolds, I et II, Amer. J. of Math. 40 (1968), 568-626 et 805-865. | Zbl 0183.25501

[Gr 2] P. Griffiths - On the periods of certain rational integrals, I et II, Ann. of Math. 90 (1969), 460-541. | MR 260733 | Zbl 0215.08103

[G-H] P. Griffiths, J. Harris - Principles of algebraic geometry, J. Wiley and sons (1978). | MR 507725 | Zbl 0836.14001

[H] E. Horikawa - On the periods of Enriques surfaces, I et II, Math. Annalen 234 (1978), 73-108 et 235 (1978), 217-246. | MR 491725 | Zbl 0412.14015

[K] J. Kiĭ - The local Torelli theorem for varieties with divisible canonical class, Math. USSR Izvestija 12 (1978), 53-67. | Zbl 0399.14012

[Ky] V. Kynev - Un exemple de surface simplement connexe de type général pour laquelle le théorème de Torelli local n'est pas satisfait (en russe), C.R. Ac. Bulg. Sci. 30 (1977), 323-325. | MR 441981 | Zbl 0363.14005

[L-P-W] D. Liebermann, C. Peters, R. Wilsker - A theorem of local Torelli type, Math. Annalen 231 (1977), 39-45. | MR 499326 | Zbl 0367.14006

[M] H. Martens - A new proof of Torelli's theorem, Ann. of Math. 78 (1963), 107-111. | MR 152528 | Zbl 0147.20801

[Ma] T. Matsusaka - On a theorem of Torelli, Amer. J. of Math. 80 (1958), 784-800. | MR 97398 | Zbl 0100.35602

[Me] J-Y. Merindol - Théorème de Torelli affine pour les intersections de deux quadriques, Inventiones math. 80 (1985), 375-416. | MR 791666 | Zbl 0554.14002

[N] Y. Namikawa - Periods of Enriques surfaces, Math. Annalen 270 (1985), 201-222. | MR 771979 | Zbl 0536.14024

[O-S] F. Oort, J. Steenbrink - On the local Torelli problem for algebraic curves, Journées de géométrie algébrique d'Angers, Sijthoff and Noordhoff (1980), 157-204. | MR 605341 | Zbl 0444.14007

[R] M. Reid - The complete intersection of two or more quadrics, Thesis, Cambridge (1972).

[S] M. Saito - Weak global Torelli theorem for certain weighted projective hypersurfaces, à paraître au Duke J. of math. | Zbl 0606.14031

[S-D] B. Saint-Donat - Variétés de translation et théorème de Torelli, C.R. Ac. Sci. Paris, Série A 280 (1975), 1611-1612. | MR 469925 | Zbl 0304.14022

[Tj 1] A. Tjurin - The geometry of the Fano surface of a nonsingular cubic F ⊂ P4 and Torelli theorems for Fano surfaces and cubics, Math. USSR Izvestija 5 (1971), 517-546. | Zbl 0252.14004

[Tj 2] A. Tjurin - On intersections of quadrics, Russian Math. Surveys 30 (1975), 51-105. | MR 424833 | Zbl 0339.14020

[T 1] A. Todorov - Surfaces of general type with pg = 1 and K2 = 1 , Ann. Sci. Ec. Norm. Sup. 13 (1980), 1-21. | Numdam | MR 584080 | Zbl 0478.14030

[T 2] A. Todorov - A construction of surfaces with pg = 1 , q = 0 and 2 ≦ K2 ≦ 8 , counterexamples of the global Torelli theorem, Inventiones math. 63, (1981), 287-304. | Zbl 0457.14016

[To] R. Torelli - Sulle varietà di Jacobi, Rend. Acc. Lincei (5) 22 (1914), 98-103. | JFM 44.0655.03

[U 1] S. Usui - Local Torelli theorem for some nonsingular weighted complete intersections, Proc. of the Inter. Symposium on algebraic geometry, Kinokuniya, Tokyo (1978), 723-734. | MR 578884 | Zbl 0418.14005

[U 2] S. Usui - Period map of surfaces with pg = c21 = 1 and K ample, Mem. Fac. Sci. Kochi Univ. ser. A, 2 (1981), 37-73. | MR 602105 | Zbl 0487.14007

[U 3] S. Usui - Variation of mixed Hodge structures arising from family of logarithmic deformations, Ann. scient. Ec. Norm. Sup. 16 (1983), 91-107. | Numdam | MR 719764 | Zbl 0516.14006

[V] C. Voisin - Le théorème de Torelli pour les hypersurfaces cubiques dans P5 , à paraître à Inventiones math.

[W] A. Weil - Zum Beweis des Torellischen Satzes, Nachr. Akad. Wiss. Göttingen Math. Phys. K1 IIa (1957) 33-53. | MR 89483 | Zbl 0079.37002